MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT PADZ; ELECTRODE

BIO-DETEK INCORPORATED CPR STAT PADZ; ELECTRODE
Model Number 8900-0400
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the associated device was unable to obtain an ecg signal via electrode pads.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This report was inadvertently submitted as a duplicate.The reported event was originally reported under medwatch 1220908-2020-00688.Evaluation results were: the device was returned to zoll medical canada and the customer's report was observed during review of the device activity logs.However, the device was put through extensive testing including full functionality testing, stress testing and ecg signal testing without duplicating a malfunction to the device.Visual inspection of the electrode pads returned found that one of the high voltage wires appeared to be cut.It is not known if the damage occurred during use or after.Review of the logs does appear to show the device worked flawlessly upon replacement of the electrodes for the remainder of the case.No trend is associated with reports of this type.

Brand Name
CPR STAT PADZ
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9866226
Report Number1218058-2020-00022
Device Sequence Number14172661
Product Code MKJ
UDI-Device Identifier10847946016316
UDI-Public10847946016316
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0400
Device Catalogue Number8900-0400
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1